MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROGLIDER ROTARY GLIDE PATH FILES 25 MM LENGTH; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROGLIDER ROTARY GLIDE PATH FILES 25 MM LENGTH; FILE, PULP CANAL, ENDODONTIC
Catalog Number PROGLIDE25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that proglider rotary glide path files 25 mm length file broke during use.The broken part could not be retrieved and was incorporated into the filling.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Dhr nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.Investigation returned 2x sealed files and 1x broken file (broken 3mm from the tip).Checked under microscope and found no manufacturing marks or defects.The 2 sealed files were measured using opt (b)(4) (calibration date 2/22/2024) for wire size, d2, and d13 and passed all attributes checked, see attached inspection form.Engineering reviewed the files and observed no abnormalities and recommended monitoring for any future complaints for this lot number.Sealed returned product meets specification.

Brand Name
PROGLIDER ROTARY GLIDE PATH FILES 25 MM LENGTH
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18959419
Report Number2320721-2024-00020
Device Sequence Number4591648
Product Code EKS
UDI-Device IdentifierD716PROGLIDE251
UDI-PublicD716PROGLIDE251
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPROGLIDE25
Device Lot Number0000390012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/21/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown